Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198

      [Search Papers] [Print this List]
    591. E. Ghorbani and G. B. Khosrovshahi (Joint with M. R. Faghihi and S. Tat),
    On optimality of designs with three distinct eigenvalues,
    Electron. J. Combin. 20(2013), # P16  [abstract]   
     
    592. A. H. Abbasian and H. Fallah (Joint with M. R. Razvan),
    Symmetric bursting behaviors in the generalized FitzHugh-Nagumo model,
    Biol. Cybern. (to appear) [abstract]   
     
    593. A. R. Ashrafi (Joint with A. Hamzeh and S. Hossein-Zadeh),
    Extremal graphs under Wienner-type invariants,
    MATCH Communications in Mathematical and in Computer Chemistry 69(2013), 47-54  [abstract]   
     
    594. M. Tousi (Joint with S. Nasseh),
    A note on symmetry in the vanishing of EXT,
    Rocky Mountain J. Math. 43(2013), 329-341  [abstract]   
     
    595. R. Sazeedeh ,
    Gorenstein injective modules and a generalization of Ischebeck formula,
    J. Algebra Appl. 12(2013), #10 pages  [abstract]   
     
    596. GH. Raeisi (Joint with M. Gholami, and M. Samadieh),
    Column-weight three QC LDPC codes with girth 20,
    IEEE Communications Letters 17(2013), 1439-1442  [abstract]   
     
    597. M. R. Koushesh,
    Representation theorems for normed algebras,
    J. Aust. Math. Soc. 95(2013), 201-222, DOI: 10.1017/S1446788713000207  [abstract]   
     
    598. H. Emamirad (Joint with G. R. Goldstein and J. A. Goldstein),
    Corrigendum and improvement for "Chaotoc solution for the black-scholes equations",
    Proc. Amer. Math. Soc. (to appear) [abstract]   
     
    599. S. Salehi,
    Herbrand consistency of some finite fragments of bounded arithmetical theories,
    Arch. Math. Logic 52(2013), 317-333  [abstract]   
     
    600. M. Moniri (Joint with S. H. Sajjadi),
    Regular cuts in models of bounded arithmetic,
    Bull. Sect. Logic Univ. Łodz (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.